Open Access
Translator Disclaimer
March 2018 A multiple conjugation biquandle and handlebody-links
Atsushi Ishii, Masahide Iwakiri, Seiichi Kamada, Jieon Kim, Shosaku Matsuzaki, Kanako Oshiro
Hiroshima Math. J. 48(1): 89-117 (March 2018). DOI: 10.32917/hmj/1520478026

Abstract

We introduce a multiple conjugation biquandle, and show that it is the universal algebra for defining a semi-arc coloring invariant for handlebody-links. A multiple conjugation biquandle is a generalization of a multiple conjugation quandle. We extend the notion of $n$-parallel biquandle operations for any integer $n$, and show that any biquandle gives a multiple conjugation biquandle with them.

Citation

Download Citation

Atsushi Ishii. Masahide Iwakiri. Seiichi Kamada. Jieon Kim. Shosaku Matsuzaki. Kanako Oshiro. "A multiple conjugation biquandle and handlebody-links." Hiroshima Math. J. 48 (1) 89 - 117, March 2018. https://doi.org/10.32917/hmj/1520478026

Information

Received: 11 February 2017; Revised: 12 September 2017; Published: March 2018
First available in Project Euclid: 8 March 2018

zbMATH: 06901790
MathSciNet: MR3772003
Digital Object Identifier: 10.32917/hmj/1520478026

Subjects:
Primary: 57M27
Secondary: 57M25

Rights: Copyright © 2018 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.48 • No. 1 • March 2018
Back to Top